# SDR SWIA200312461

- Difficulty date: September 25, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 1,358 hours, 1,302 cycles
- Engine: Ge CF34*
- System (JASC): 5752 · Aileron Tabs
- Part: Trim Panel
- Condition: Damaged
- Location: Aileron
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AILERON TRIM WILL NOT MOVE RIGHT WING DOWN DIRECTION.   WILL MOVE LEFT WING DOWN.  REPLACED TRIM PANEL. OPS CHECK GOOD IAW MM 27-00-00.  PN: 601R51226-23SW
